Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

221 Publications


2017 | Journal Article | IST-REx-ID: 1074 | OA
Ringbauer, Harald, et al. “Inferring Recent Demography from Isolation by Distance of Long Shared Sequence Blocks.” Genetics, vol. 205, no. 3, Genetics Society of America, 2017, pp. 1335–51, doi:10.1534/genetics.116.196220.
View | Files available | DOI | Download Preprint (ext.)
 

2017 | Journal Article | IST-REx-ID: 1111 | OA
Heredia, Jorge, et al. “Selection Limits to Adaptive Walks on Correlated Landscapes.” Genetics, vol. 205, no. 2, Genetics Society of America, 2017, pp. 803–25, doi:10.1534/genetics.116.189340.
View | DOI | Download Published Version (ext.) | PubMed | Europe PMC
 

2017 | Conference Paper | IST-REx-ID: 1112
Paixao, Tiago, and Jorge Pérez Heredia. “An Application of Stochastic Differential Equations to Evolutionary Algorithms.” Proceedings of the 14th ACM/SIGEVO Conference on Foundations of Genetic Algorithms, ACM, 2017, pp. 3–11, doi:10.1145/3040718.3040729.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 1169 | OA
Novak, Sebastian, and Richard Kollár. “Spatial Gene Frequency Waves under Genotype Dependent Dispersal.” Genetics, vol. 205, no. 1, Genetics Society of America, 2017, pp. 367–74, doi:10.1534/genetics.116.193946.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1191 | OA
Kollár, Richard, and Sebastian Novak. “Existence of Traveling Waves for the Generalized F–KPP Equation.” Bulletin of Mathematical Biology, vol. 79, no. 3, Springer, 2017, pp. 525–59, doi:10.1007/s11538-016-0244-3.
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

department=NiBa

Search

Filter Publications